# SDR VNAA2023120320022

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670319811
- Condition: Corroded
- Location: Zone 100
- Part time: 20,108 hours, 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 118817 DISCREPANCY: FITTING AT FLOOR LEVEL AT FS349 PN SH670-31981-1 HAS MINOR CORROSION AT FLOOR BOARD LEVEL CORRECTIVE ACTION: REMOVED FITTING AT FLOOR LEVEL AT F.S.349 PN SH670-31981-1 IAW CRJ-900 SRM 51-42-21-001-001 (A01). INSTALLED NEW SERVICEABLE LOWER SERVICE DOOR FITTING (PN:SH670-31981-1) IAW CRJ 900 SRM 51-42-21-001-001-A01
